American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32H40) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Bernard Coupet, Hervé Gaussier and Alexandre Sukhov. Regularity of CR maps between convex hypersurfaces of finite type. Proc. Amer. Math. Soc. 127 (1999) 3191-3200. MR 1610940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Sanghyun Cho. On the Mergelyan approximation property on pseudoconvex domains in $\mathbb C^n$ . Proc. Amer. Math. Soc. 126 (1998) 2285-2289. MR 1459114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Peter R. Mercer. A general Hopf lemma and proper holomorphic mappings between convex domains in ${\bf C}\sp n$ . Proc. Amer. Math. Soc. 119 (1993) 573-578. MR 1152283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1